# SDR CA140103015

- Difficulty date: January 2, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 18,556 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

(CAN) CREW HAD ADS 2 HEATER FAIL, ADS 3 SLIP COMP FAIL AND ADS 4 SLIP COMP FAIL F/O WAS PILOT FLYING, THE CHECKLIST SAID TO REVERT TO ADS 3 MANUALLY, F/O`S SIDE SHOWED V/S OF 500FT IAW MIN AND ALTITUDE +/- 50FT WHICH CREW COULD FEEL. CAPT`S SIDE REMAINED NORMAL. CREW REVERTED SOURCE TO CAPT`S SIDE AND STABILIZED, THEN REVERTED BACK TO F/O`S SIDE AND SWITCHED TO ADS 1 AT WHICH POINT THEY GOT, APPROACH 2 NOT AVAILABLE, BOTH PILOTS WENT TO ADS 1 WHICH PROHIBITED THE APPROACH. CREW ADVISED ATC AND CONDUCTED THE ILS APPROACH TO RWY 13.  AFTER LANDING, THEY HAD ADS 3 PROBE FAIL AND THEN AFTER SHUTDOWN HAD ADS 3 AND 4 HEATER FAIL  RESOLUTION: CMC FC 34130003UT1 AND 30310004UT1. CARRIED OUT T/S IAW FIM 30-31-00-810-806-A00, 34-15-00-810-827-A00 AND 30-31-00-810-804-A00. CONSIDERED TRANSITORY.  NO PREV HISTORY.  CARRIED OUT ADS HEAT TEST, CHECKED SERVICEABLE.
